en
Scientific article
Open access
English

Uniform non-amenability

Published inAdvances in mathematics, vol. 197, no. 2, p. 499-522
Publication date2005
Citation (ISO format)
ARZHANTSEVA, Goulnara N. et al. Uniform non-amenability. In: Advances in mathematics, 2005, vol. 197, n° 2, p. 499–522. doi: 10.1016/j.aim.2004.10.013
Main files (1)
Article (Accepted version)
accessLevelPublic
Identifiers
ISSN of the journal0001-8708
533views
225downloads

Technical informations

Creation10/19/2010 10:40:00 AM
First validation10/19/2010 10:40:00 AM
Update time03/14/2023 4:07:39 PM
Status update03/14/2023 4:07:39 PM
Last indexation01/15/2024 9:43:22 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack